# SDR 4DPA2021020400001

- Difficulty date: February 4, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N245JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 33,425 hours, 27,634 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 902081
- Part serial: 1282
- Condition: Failed
- Location: Fire Detection
- Part time: 33,425 hours, 27,634 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

ENGINE #2 FIRE INDICATION IN FLIGHT DURING DESCENT. SHUT ENGINE DOWN AND USED BOTTLE A. UPON INSPECTION/TESTING, FOUND THAT THE FIRE CONTROL MODULE HAD FAILED. FIRE MODULE CONTROL UNIT WAS REMOVED AND REPLACED AND THE SYSTEM WAS OPS CHECKED GOOD. THE FIRE BOTTLE WAS ALSO REMOVED AND REPLACED DUE TO BEING USED.
